# SDR 96ZZZX2357

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N366AL
- Make and model: Bell 206L-3
- Aircraft serial: 51470
- Engine: Allsn 250C30P
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Scavenge Tube
- Part number: 23030994
- Condition: Bracket Broken
- Location: Gearbox
- Part time: 4,181 hours
- Component: 23035178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF GEARBOX, REMOVED OIL PUMP ASSY, AND SCAVENGE TUBE.  FOUND ALIGNMENT BRACKET ON SCAVENGE TUBE BROKEN.  ALIGNMENT BRACKET AT LOWER END OF SCAVENGE TUBE WAS FOUND BROKEN AT WELD AREA.  SUSPECT CAUSE IS DUE TO IMPROPER FIT ON ALIGNMENT BRACKETS.
